Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 28, NWS Shreveport, LA

March 19, 20124 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 10:35 AM CDT for 4 counties in Texas. It took effect at Mar 20, 2012, 5:38 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 10:35 AM CDT (15:35 UTC)
In effect from
Mar 20, 2012, 5:38 AM CDT
Expired
Mar 26, 2012, 3:47 AM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Moderate

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2).

Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS44 KSHV 191535
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT MON MAR 19 2012

TXC159-343-387-449-201535-
/O.NEW.KSHV.FL.W.0028.120320T1038Z-120324T1542Z/
/TLCT2.2.ER.120320T1038Z.120321T0600Z.120323T2142Z.NO/
1035 AM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1015 AM MONDAY THE STAGE WAS 9.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE DURING TUESDAY MORNING AND
  CONTINUE TO RISE TO NEAR 27.0 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING.  MOVE LIVESTOCK AND
  HIGHER EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-201535-
/O.NEW.KSHV.FL.W.0029.120322T0600Z-000000T0000Z/
/NAPT2.1.ER.120322T0600Z.120324T1200Z.000000T0000Z.NO/
1035 AM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 800 AM MONDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 29.5 FEET BY SATURDAY MORNING.
* IMPACT...AT 31.0 FEET...BOAT RAMPS NEAR THE U.S. HIGHWAY 67 BRIDGE 
  WILL BE COMPLETELY FLOODED AND ALL PERSONS SHOULD USE CAUTION ON 
  THE RIVER AS CURRENTS ARE SWIFT AND TURBULENT.  THE BOAT RAMP ON THE
  U.S. HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES WILL BE COMPLETELY 
  FLOODED.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
10 follow-up statements
750 
WGUS84 KSHV 201602
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 AM CDT TUE MAR 20 2012

TXC159-343-387-449-211602-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/TLCT2.2.ER.120320T1517Z.120322T1200Z.000000T0000Z.NR/
1102 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM TUESDAY THE STAGE WAS 19.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS TUESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 27.4 FEET BY THURSDAY EARLY AFTERNOON.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$
070 
WGUS84 KSHV 210120
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT TUE MAR 20 2012

TXC159-343-387-449-220120-
/O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM TUESDAY THE STAGE WAS 24.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-220120-
/O.EXT.KSHV.FL.W.0030.120322T0051Z-000000T0000Z/
/NAPT2.2.ER.120322T0051Z.120325T0000Z.000000T0000Z.NO/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-220120-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120325T0651Z/
/WOCT2.2.ER.120320T1812Z.120322T0600Z.120324T1251Z.NO/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 PM TUESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  THURSDAY EARLY AFTERNOON.  THE CREEK WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
044 
WGUS84 KSHV 211531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT WED MAR 21 2012

TXC159-343-387-449-221531-
/O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM WEDNESDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...EXPECT CONSIDERABLE FLOODING WITH THE TEXAS HIGHWAY 
  37 BRIDGE BETWEEN MOUNT PLEASANT AND BOGOTA FLOODED AND CLOSED.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-221531-
/O.EXT.KSHV.FL.W.0030.120321T2200Z-000000T0000Z/
/NAPT2.2.ER.120321T2200Z.120324T1800Z.000000T0000Z.NO/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 730 AM WEDNESDAY THE STAGE WAS 20.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EVENING.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING AND FLOODED BOAT
  RAMPS.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-221531-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120324T1614Z/
/WOCT2.2.ER.120320T1812Z.120322T1200Z.120323T2214Z.NO/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  THURSDAY EARLY AFTERNOON.  THE CREEK WILL FALL BELOW FLOOD STAGE 
  FRIDAY AFTERNOON.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
999 
WGUS44 KSHV 220155
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
855 PM CDT WED MAR 21 2012

TXC159-343-387-449-230155-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T1636Z/
/TLCT2.3.ER.120320T1518Z.120322T0600Z.120324T2236Z.NR/
855 PM CDT WED MAR 21 2012

...OBSERVED FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 28.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...EXPECT NEAR RECORD FLOODING WITH SECONDARY 
  ROADWAYS CLOSED AND SEVERE FLOODING OF THE FLOODPLAIN.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

10
740 
WGUS84 KSHV 221440
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CDT THU MAR 22 2012

TXC159-343-387-449-231440-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T0318Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120324T0918Z.NR/
940 AM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM THURSDAY THE STAGE WAS 28.3 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE SULPHUR RIVER CRESTED AT 28.5 FEET DURING THE
  WEE HOURS OF THIS THURSDAY MORNING.  EXPECT THE SULPHUR RIVER TO 
  RECEDE BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...FLOODING WILL SLOWLY DIMINISH THROUGH FRIDAY NIGHT AND 
  TEXAS HIGHWAY 37 SHOULD REOPEN BY LATE FRIDAY AS WELL.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-231440-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120324T1800Z.000000T0000Z.NO/
940 AM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY 
  SATURDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...CONSIDERALE LOWLAND FLOODING WITH THE BOAT RAMP AT HIGHWAY
  67 FLOODED AS WELL.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-231440-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T1220Z/
/WOCT2.2.ER.120320T1812Z.120323T0600Z.120325T1820Z.NO/
940 AM CDT THU MAR 22 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM THURSDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  FRIDAY MORNING.  THE CREEK WILL FALL BELOW FLOOD STAGE SUNDAY 
  EARLY AFTERNOON.
* IMPACT...CONSIDERALE LOWLAND FLOODING.  MOVE LIVESTOCK AND 
  EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
942 
WGUS84 KSHV 231339
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 AM CDT FRI MAR 23 2012

TXC159-343-387-449-241339-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T1140Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120324T1740Z.NR/
839 AM CDT FRI MAR 23 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 25.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$
435 
WGUS84 KSHV 241500
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 AM CDT SAT MAR 24 2012

TXC159-343-387-449-251500-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120326T2320Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120326T0520Z.NR/
1000 AM CDT SAT MAR 24 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 23.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$
743 
WGUS84 KSHV 250025
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CDT SAT MAR 24 2012

TXC159-343-387-449-260025-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120326T1424Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120325T2024Z.NR/
725 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SATURDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.


$$

TXC037-067-343-260024-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T0600Z.000000T0000Z.NO/
725 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
859 
WGUS84 KSHV 250100
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT SAT MAR 24 2012

TXC159-343-387-449-260100-
/O.CON.KSHV.FL.W.0028.000000T0000Z-120326T1424Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120325T2024Z.NR/
800 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 22.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$
359 
WGUS84 KSHV 251515
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT SUN MAR 25 2012

TXC159-343-387-449-260847-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120326T0847Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120325T1447Z.NR/
1015 AM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 10:21 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 19, 10:21 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CDT MON MAR 19 2012

.DISCUSSION...
12Z SHV UPPER-AIR SOUNDING THIS MORNING INDICATES A FAIRLY
UNSTABLE AIRMASS WITH CAPE VALUES ABOVE 2K J/KG AND PRECIPITABLE
WATER VALUES OF AROUND 1.4 INCHES. UPPER LEVEL TROUGH ACROSS THE
ROCKIES CONTINUES TO PROVIDE SOUTHWEST FLOW OF PACIFIC MOISTURE
ACROSS THE REGION. AS AFTERNOON PROGRESSES...WILL CONTINUE TO SEE
INCREASED COVERAGE OF PRECIPITATION ACROSS THE REGION WITH MAIN
FOCUS OF CONVECTION EXPECTED TO SETUP ACROSS CENTRAL AND EAST
TEXAS BEFORE SUNSET. OTHERWISE...ENHANCED PRESSURE GRADIENT AHEAD
OF SURFACE BOUNDARY ACROSS CENTRAL TEXAS TO ALLOW FOR WINDY
CONDITIONS TODAY. LAKE WIND ADVISORY REMAINS IN EFFECT THROUGH
TODAY. OTHERWISE...CURRENT FORECAST LOOKS ON TRACK AT THIS TIME.
MAY CONSIDER EXTENDING FLOOD WATCH EASTWARD FOR AFTERNOON
PACKAGE...BUT WILL MAKE DETERMINATION AFTER 12Z SUITE OF MODELS
ARRIVE. /05/

&&

.AVIATION...
MVFR CIGS REMAIN IN PLACE AS OF MID MORNING...WITH A GRADUAL
IMPROVEMENT TO LOW VFR EXPECTED BY LATE MORNING/EARLY AFTERNOON.
IN ADDITION TO THE LOW VFR CIGS...AC/CIRRUS WILL CONTINUE TO
OVERSPREAD THE REGION FROM THE SW...AHEAD OF AN UPPER LEVEL
DISTURBANCE THAT WILL APPROACH THE REGION FROM CNTRL TX. SCT -SHRA
AND ISOLATED -TSRA OVER SE OK/SW AR/EXTREME NE TX THIS MORNING
WILL INCREASE BY EARLY/MID AFTERNOON...AFFECTING AREAS MAINLY N OF
I-20 IN E TX AS WELL AS SW AR/SE OK. THE MOST IMPACTED TERMINALS
WILL BE TYR/GGG/TXK...WITH THE CONVECTION RESULTING IN MVFR
CIGS...GUSTY WINDS IN EXCESS OF 35KTS...AND REDUCED VSBYS. WILL
AWAIT LATEST RADAR TRENDS BEFORE TEMPOING IN THUNDER MENTION. A
TIGHT PRESSURE GRADIENT IN PLACE WILL ALSO RESULT IN GUSTY SSE
WINDS THROUGH MUCH OF THE AFTERNOON...BEFORE DIMINISHING SLIGHTLY
AFTER 00Z. WILL SEE A RETURN OF MVFR CIGS BY/SHORTLY AFTER 03Z
OVER E TX/WRN LA...WHICH WILL RAPIDLY SPREAD N ACROSS THE
REMAINDER OF THE REGION THROUGH 06Z. CONVECTION WILL BECOME MORE
WIDESPREAD AFTER 06Z OVER NCNTRL TX...WHICH WILL SPREAD E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. IFR/LIFR CIGS AND VSBYS...AND LOCALLY
GUSTY WINDS WILL LIKELY AFFECT THE TYR AND POSSIBLY GGG TERMINALS
BETWEEN 12-16Z. THIS CONVECTION WILL GRADUALLY SPREAD E INTO
EXTREME SW AR/NW LA AROUND MIDDAY...WHILE ADDITIONAL SCT
CONVECTION DEVELOPS AHEAD OF THIS LINE FARTHER E ACROSS SCNTRL
AR/NCNTRL LA TUESDAY AFTERNOON. SSE WINDS 13-18KTS...WITH GUSTS TO
30KTS...WILL DIMINISH SLIGHTLY TO 10-15KTS...WITH GUSTS TO
20KTS...ESPECIALLY OVER E TX/NW LA. /15/

&&

.PREV DISCUSSION... /ISSUED 342 AM CDT MON MAR 19 2012/

DISCUSSION...
SIGNIFICANT SEVERE/FLASH FLOODING EVENT SETTING UP AS EXPECTED.
MAMMOTH UPPER TROF HAS MOVED INLAND...AND THE BASE IS NOW OVER AZ
THIS MORNING. THIS DISTURBANCE HAS INITIATED A NASTY LINE OF
CONVECTION OVER THE TX PANHANDLE...WHICH IS EXPECTED TO MIGRATE
EWD TODAY...LIKELY GROWING AND INTENSIFYING. EXPECT CONVECTION TO
MOVE INTO THE WRN FRINGES OF E TX/SE OK BY THIS AFTERNOON...
BRINGING WITH IT THE THREAT FOR DAMAGING WINDS...TORNADOES...AND
POSSIBLY HAIL.

IN THE MEAN TIME...AN EVER-TIGHTENING PRESSURE GRADIENT WILL
PROVIDE FOR WINDY CONDITIONS AREAWIDE. LAKE WIND ADVISORY WILL BE
UP FROM MID MORNING THROUGH AROUND SUNSET...AND MAY BE NEEDED
AGAIN FOR PARTS OF THE REGION ON TUE.

THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE OVERNIGHT
HOURS...AS MULTIPLE ROUNDS OF CONVECTION MOVE ACROSS MAINLY E
TX...SE OK...AND ADJACENT PARTS OF SW AR. ADD TO THIS THE THREAT
FOR FLASH FLOODING...AS EFFICIENT RAINFALL-PRODUCING STORMS MOVE
REPEATEDLY OVER THE SAME AREAS. FLASH FLOOD WATCH FOR MOST OF E
TX...SE OK...AND PARTS OF EXTREME SW AR WILL BE POSTED WITH THIS
PACKAGE. ADDITIONAL COUNTIES/PARISHES MAY NEED TO BE ADDED...AND
THE WATCH MAY EVEN NEED TO BE EXTENDED IN TIME WITH FUTURE
ISSUANCES...AS THE PICTURE BECOMES CLEARER. STILL LOOKING AT
EVENT TOTALS IN THE 7-9 INCH RANGE FOR SE OK/NE TX...WITH AN
ANOTHER AREA OF 6-8 INCHES POSSIBLE FOR ALL OF SW AR AND NW LA.
THREAT AREAS ARE EXPECTED TO GRADUALLY SHIFT EWD THROUGH TUE...AS
THE DISTURBANCE/FRONT LUMBER EWD.

WIDESPREAD HAZARDOUS WEATHER SHOULD COME TO AN END BY WED EVENING...
AS THE SFC BOUNDARY BEGINS TO OCCLUDE. MODELS STILL WORKING OUT
THE DETAILS ON THE NOW CUT OFF LOW...BUT THE GENERAL CONSENSUS IS
FOR IT TO SPIN SOMEWHERE OVER THE SRN PLAINS THROUGH EARLY FRI...
BEFORE IT FINALLY BEGINS TO LIFT NE. WITH THE POSSIBILITY OF THE
SFC BOUNDARY LINGERING ACROSS THE ERN SECTIONS OF THE REGION...
HAVE MAINTAINED SOME LOW-END POPS THROUGH FRI ACROSS THESE AREAS.

WEEKEND LOOKS DRY ATTM...WITH UPPER RIDGING/NW FLOW EXPECTED.
ONGOING HEAT WAVE STILL LOOKS TO BREAK BY TUE/WED...AND NEAR
NORMAL TO JUST ABOVE NORMAL TEMPS ARE FORECAST TO HOLD THROUGH THE
END OF THE PD. /12/

AVIATION...
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS MUCH OF THE
AREA THIS MORNING. SOME SCATTERED -RA ACTIVITY IS BEGINNING TO MOVE
INTO DEEP EAST TEXAS ATTM...AND WILL LIKELY MOVE INTO THE EAST TEXAS
TERMINALS. FLIGHT CATEGORIES SHOULD NOT CHANGE MUCH WITH THIS -RA
ACTIVITY...AS CIGS ARE EXPECTED TO REMAIN MVFR TO VFR THIS MORNING.
VFR CIGS WILL BECOME MORE COMMON ACROSS THE AREA AS WE MOVE INTO THE
AFTERNOON HOURS...BUT TSRA ACTIVITY WILL ALSO BE BECOMING MORE
POSSIBLE AS WELL. TERMINALS ALONG AND WEST OF I49 WILL BE IN A
SLIGHT RISK FOR SVR THUNDERSTORM ACTIVITY TODAY...WITH +TSRA
ACTIVITY BECOMING MORE COMMON AFTER 00Z AND CONTINUING THROUGH THE
END OF THE 12Z PERIOD. GUSTY SOUTHERLY WINDS OF 15 TO 25 KTS WILL
PREVAIL ACROSS THE AREA TODAY AND TONIGHT...BUT WHERE +TSRA ACTIVITY
OCCURS WINDS WILL BE MUCH STRONGER AND VARIABLE. VSBY WILL VARY WITH
TSRA ACTIVITY AND MAY TEMPORARILY LOWER TO LIFR WHERE HEAVY RAIN
OCCURS. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  67  78  61  69 /  40  50 100  80  70
MLU  83  67  84  65  75 /  20  20  50  50  70
DEQ  77  63  69  55  69 /  80 100 100  70  70
TXK  80  65  73  57  68 /  60  80 100  80  70
ELD  82  65  79  62  74 /  20  40  70  70  70
TYR  77  62  67  53  65 /  70 100 100  50  50
GGG  80  66  70  56  66 /  60  80 100  60  50
LFK  81  68  74  59  68 /  40  50 100  60  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>151.

&&

05/15
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
511 AM CDT MON MAR 19 2012

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
191700-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
511 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT ACROSS PORTIONS OF DEEP EAST TEXAS...SOUTHERN
ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. HOWEVER...
HAZARDOUS WEATHER IS EXPECTED TO HOLD OFF UNTIL TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG UPPER LEVEL DISTURBANCE WILL BE MOVING INTO WEST TEXAS BY
EARLY TUESDAY MORNING...WHICH WILL RESULT IN AN INCREASE IN SHOWERS
AND THUNDERSTORMS ACROSS DEEP EAST TEXAS...NORTHWEST AND NORTH
CENTRAL LOUISIANA...AND ADJACENT SOUTHERN ARKANSAS. STRONG WIND
SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN A
THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME
LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING WILL ALSO
BE POSSIBLE BY TUESDAY AFTERNOON...AS STORMS CONTINUE TO DEVELOP
AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS THROUGH
THURSDAY MORNING OF 6 TO 8 INCHES ARE EXPECTED ACROSS PARTS OF
SOUTHERN ARKANSAS AND NORTHWEST LOUISIANA....WITH TOTALS OF 4 TO 5
INCHES EXPECTED ACROSS PARTS OF DEEP EAST TEXAS AND NORTH CENTRAL
LOUISIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT...
BUT WILL LIKELY BE NEEDED FOR TUESDAY.

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-191700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
511 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO APPROACH THE
REGION TODAY...WHICH WILL RESULT IN AN INCREASE IN SHOWERS AND
THUNDERSTORMS ACROSS PARTS OF EAST TEXAS...SOUTHEAST OKLAHOMA...
AND ADJACENT SOUTHWEST ARKANSAS. STRONG WIND SHEAR AND INSTABILITY
WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING
WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL THIS
AFTERNOON AND TONIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY
TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS
REPEATEDLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE
THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO
CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES...
AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL TOTALS
THROUGH THURSDAY MORNING OF 7 TO AS MUCH AS 10 INCHES ARE
EXPECTED ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...WITH
TOTALS OF 6 TO 8 INCHES EXPECTED FOR PARTS OF SOUTHWEST
ARKANSAS...AND 4 TO 5 INCHES EXPECTED FOR THE REMAINING PARTS OF
EAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY THIS AFTERNOON AND TONIGHT.

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:54 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more18 hr
Mar 19, 4:16 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more58 hr
Mar 19, 10:35 AM CDTRiver Flood WarningSHVBowie, Cass, Franklin, Morris, Titus7 days
Mar 19, 3:42 PM CDTLake Wind AdvisorySHVHarrison, Panola, Sabine, Shelby23 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.